# SDR MWEA040040

- Difficulty date: March 29, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 41,434 hours, 43,307 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 9951485513
- Condition: Dented
- Location: Left Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SKIN LEFT SIDE IS DENTED BETWEEN RIBS 12 AND 13 FROM TOP AT CENTER OF PANEL.  FABRICATED AND INSTALLED DOUBLER.
